It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


If you don't mind my asking, why are you going off Effexor? In my opinion, tapering off one med and adding another should help with the side effects. However, if you're afraid of quitting the Effexor cold turkey, maybe you should take it every other day along with the Lexapro for a week or so, then cut it back to every third day for a week and let it gradually work its way out of your system. While you're doing this you might can also increase the Lexapro under the advice of a physician, of course. As for Lamictal, I'm not sure what that is, but the med that would scare me the most is Xanax because it can be habit forming. Take it from someone who doesn't like to take meds either, you definitely need to discuss your worries with your doc and tell him/her that you want the least medication that you can get by on. If they don't want to work with you then it's time to look for another doctor. Fortunately, I've got one who listens and is willing to work with me. Good luck!
I was on Effexor and I had side effects such as sweating and just felt over exhausted, you may just be having minor side effects from the effexor. I am on Lexapro now and I love it soooooo much better the Effexor I was on three of the 37.5 and now I am on 20mgs of the Lexapro. I also take xanex but I only take 1mg to get me relaxed enough to fall asleep. I don't feel the need to take it during the day. I hve children that are 5,4,4 and that's how well Lexapro works. The lexapro will kick in once the effexor is wearing off, it should be an easy transistion. You might be having anxiety attacks just because your unsure of whats going to happen. So just be assured I was on alot more then you and my transistion was just fine. Relax, I'm sure you will really like Lexapro. Just my opinion though taking xanex during the day made me a bit tired and that in turn made me anxious, irritable. So if you find it nessasary try to take minimum dose at first to see how you feel. Good luck. we are here if you need us.





All times are GMT -7. The time now is 05:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!